AGLONIM P 100 MG/500 MG TABLET

(strip of 10 tablets)

Aglowmed Drugs Pvt. Ltd.

Composition: Nimesulide 100mg + Paracetamol 500mg

strip

Rs.4.90 Rs.5.00 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Nimesulide is used in the treatment of fever, headache, dental pain, post operative pain, pain during menstruation, arthralgia, muscle pain, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.It should not be used in children below 12 years of age.

How it works

Nimesulide is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

ACETO PLUS 100 MG/500 MG TABLET

(strip of 10 tablets)

Shield Health Care Pvt Ltd

Rs.36.00 pay 620% more

ANGLOPAR PLUS 100 MG/500 MG TABLET

(strip of 10 tablets)

Anglo-French Drugs & Industries Ltd

Rs.4.87 save 2.6% more

ANGLOPAR PLUSG 100 MG/500 MG TABLET

(strip of 10 tablets)

Anglo-French Drugs & Industries Ltd

Rs.29.00 pay 480% more

ASILID RELIEF 100MG/500MG TABLET

(strip of 10 tablets)

Willow Pharmaceuticals Pvt Ltd

Rs.29.00 pay 480% more
50 Substitutes View All